About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 978738, 7 pages
http://dx.doi.org/10.1155/2013/978738
Research Article

New Generalization of -Best Simultaneous Approximation in Topological Vector Spaces

Department of Mathematics and Statistics, Jordan University of Science and Technology, Irbid 22110, Jordan

Received 20 January 2013; Revised 23 April 2013; Accepted 23 April 2013

Academic Editor: Naseer Shahzad

Copyright © 2013 Mahmoud Rawashdeh and Sarah Khalil. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mahmoud Rawashdeh and Sarah Khalil, “New Generalization of -Best Simultaneous Approximation in Topological Vector Spaces,” Abstract and Applied Analysis, vol. 2013, Article ID 978738, 7 pages, 2013. doi:10.1155/2013/978738